# SDR REXA2024102801057

- Difficulty date: February 14, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N305PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15305
- Aircraft time: 22,511 hours, 16,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318259
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FLOOR SILL MID CAP ANGLE IS CORRODED BETWEEN F.S.310 TO F.S.349 REMOVED AND INSTALLED NEW PASSENGER DOOR FLOOR SILL MID CAP ANGLE BETWEEN F.S.310 TO F.S.349 51-41-02-001-001-A01
